# SDR F3LA2018090600426

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N711FR
- Make and model: Airbus A321-211
- Aircraft serial: 7184
- Aircraft time: 8,530 hours, 3,620 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: EVT3454HC
- Part serial: 164907033
- Condition: Faulty
- Location: Zone 100
- Part time: 8,534 hours, 3,621 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING TO THE GATE BOTH PILOTS AND FWD FA HEARD LOUD SCREECHING SOUND IN FWD PORTION OF AIRCRAFT. THIS WAS FOLLOWED BY A BURNT ELECRTICAL SMELL. VENT BLOWER MOTOR FOUND TO BE INTERMITTENT. MAINT ACTION COMPLIED WITH.
